Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

leakage turns black
An_244846 posted:
I suffer from incontinence and when I go back to the bath room the urine on my pad is black with in hours of putting on a new one. I have been tested for blood in urine and urinary track infections and they all come back normal. My urine is a normal color in the just does this on the pad. As far as I know I am not having a vaginal discharge you can see I am very confused about this.
BerSan1 responded:
Did you ever fin out what the issue was? I'm wondering if it's a chemical reaction between something specific in your urine and something in the pad's gel. Does this happen with different brands of pad? Does it vary with what you've had to drink at all?

prissy2 responded:
I have the same problem and so does one of my friends. We use different brands but the same thing happens

Helpful Tips

How to prevent UTIsExpert
Changing some of your daily habits may help you avoid urinary tract infections. Drink lots of fluid to flush the bacteria from your ... More
Was this Helpful?
20 of 34 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit Diane Newman's website